PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2012 | 10 | 6 | 2229-2239
Tytuł artykułu

The Demyanov metric and some other metrics in the family of convex sets

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We describe some known metrics in the family of convex sets which are stronger than the Hausdorff metric and propose a new one. These stronger metrics preserve in some sense the facial structure of convex sets under small changes of sets.
Wydawca
Czasopismo
Rocznik
Tom
10
Numer
6
Strony
2229-2239
Opis fizyczny
Daty
wydano
2012-12-01
online
2012-10-12
Twórcy
  • Faculty of Mathematics & Information Science, Warsaw University of Technology, Koszykowa 75, 00-662, Warsaw, Poland, T.Rzezuchowski@mini.pw.edu.pl
Bibliografia
  • [1] Aubin J.-P., Cellina A., Differential Inclusions, Grundlehren Math. Wiss., 264, Springer, Berlin, 1984 http://dx.doi.org/10.1007/978-3-642-69512-4[Crossref]
  • [2] Baier R., Farkhi E.M., Differences of convex compact sets in the space of directed sets I. The space of directed sets, Set-Valued Anal., 2001, 9(3), 217–245 http://dx.doi.org/10.1023/A:1012046027626[Crossref]
  • [3] Demyanov V.F., Rubinov A.M., Constructive Nonsmooth Analysis, Approximation & Optimization, 7, Peter Lang, Frankfurt am Main, 1995
  • [4] Demyanov V.F., Rubinov A.M. (Eds.), Quasidifferentiability and Related Topics, Nonconvex Optim. Appl., 43, Kluwer, Dordrecht, 2000
  • [5] Diamond P., Kloeden P., Rubinov A., Vladimirov A., Comparative properties of three metrics in the space of compact convex sets, Set-Valued Anal., 1997, 5(3), 267–289 http://dx.doi.org/10.1023/A:1008667909101[Crossref]
  • [6] Grzybowski J., Lesniewski A., Rzezuchowski T., The completion of the space of convex, bounded sets with respect to the Demyanov metric, Demonstratio Math. (in press)
  • [7] Lesniewski A., Rzezuchowski T., The Demyanov metric for convex, bounded sets and existence of Lipschitzian Selectors, J. Convex Anal., 2011, 18(3), 737–747
  • [8] Plis A., Uniqueness of optimal trajectories for non-linear control systems, Ann. Polon. Math., 1975, 29(4), 397–401
  • [9] Schneider R., Convex Bodies: The Brunn-Minkowski Theory, Encyclopedia Math. Appl., 44, Cambridge University Press, Cambridge, 1993 http://dx.doi.org/10.1017/CBO9780511526282[Crossref]
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-012-0129-0
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.